# SDR CA160108007

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 43,158 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC1911
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHEN FLAP 25 WAS SELECTED, HAD A MASTER CAUTION AND NOTICED, HYDRAULIC PUMPS NR 1 AND NR 2 HAD FAILED AND HYDRAULIC SYS PRESSURE ON NR 1 WAS LOST.  A GO-AROUND WAS THEN CONDUCTED AND RETURNED TO DEPARTURE.  LANDED AND TAXIED IN WITHOUT INCIDENT.   RT OTBD SPOILER ACTUATOR LINE WAS FOUND CHAFED AND LEAKING.  LINE WAS THEN REPLACED AND TESTED SERVICEABLE.  UPON FURTHER INVESTIGATION THE CHAFING WAS FOUND NOT TO BE THE CAUSE OF THE FAILURE. THE LINE HAD RUPTURED.  LINE WAS REPLACED AND ACFT WAS RETURNED TO SERVICE.
